Volume 15, Number 3, July-September 2009
|Page(s)||653 - 675|
|Published online||20 August 2008|
Multi-peak solutions for magnetic NLS equations without non-degeneracy conditions
Dipartimento di Matematica, Politecnico di
Bari, via Orabona 4, 70125 Bari, Italy. email@example.com
2 Équipe de Mathématiques (UMR CNRS 6623), 16 Route de Gray, 25030 Besançon, France. firstname.lastname@example.org
3 Dipartimento di Matematica ed Applicazioni, Università di Milano-Bicocca, via Cozzi 53, 20125 Milano, Italy. Simone.Secchi@unimib.it
Revised: 13 March 2008
In this work we consider the magnetic NLS equation where , is a magnetic potential, possibly unbounded, is a multi-well electric potential, which can vanish somewhere, f is a subcritical nonlinear term. We prove the existence of a semiclassical multi-peak solution to (0.1), under conditions on the nonlinearity which are nearly optimal.
Mathematics Subject Classification: 35J20 / 35J60
Key words: Nonlinear Schrödinger equations / magnetic fields / multi-peaks
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.